| Model Number |
9-ASD-012 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
It was reported that on (b)(6) 2021, a 12 mm amplatzer septal occluder was selected for implant.During the implant procedure, the device was found to have deployed in a cobra deformation.The device was removed and replaced with another device to resolve the event.There was no clinically significant delay in the procedure and the patient remained hemodynamically stable throughout.The patient is stable.
Additional Manufacturer Narrative
The reported event of a cobra deformation could not be confirmed.The investigation confirmed the device met visual and functional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.